[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Registration ::
:: Volume 3, Issue 2 (9-2012) ::
IJOR 2012, 3(2): 24-32 Back to browse issues page
Convex Generalized Semi-Infinite Programming Problems with Constraint Sets: Necessary Conditions
Abstract:   (16944 Views)
 We consider generalized semi-infinite programming problems in which the index set of the inequality constraints depends on the decision vector and all emerging functions are assumed to be convex. Considering a lower level constraint qualification, we derive a formula for estimating the subdifferential of the value function. Finally, we establish the Fritz-John necessary optimality conditions for the problem. 
Keywords: Generalized semi-infinite programming problem, Constraint qualification, Optimality condition, Convex optimization
Full-Text [PDF 182 kb]   (4467 Downloads)    
Type of Study: Original |
Received: 2013/06/21 | Accepted: 2013/06/21 | Published: 2013/06/21
Add your comments about this article
Your username or Email:


XML     Print

Volume 3, Issue 2 (9-2012) Back to browse issues page
مجله انجمن ایرانی تحقیق در عملیات Iranian Journal of Operations Research
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3937